Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on a combinatorial problem


Author: H. J. Ryser
Journal: Proc. Amer. Math. Soc. 1 (1950), 422-424
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0036732-5
MathSciNet review: 0036732
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. C. Bose, On the construction of balanced incomplete block designs, Annals of Eugenics vol. 9 (1939) pp. 353-399. MR 0001221 (1:199b)
  • [2] R. H. Bruck and H. J. Ryser, The nonexistence of certain finite projective planes, Canadian Journal of Mathematics vol. 1 (1949) pp. 88-93. MR 0027520 (10:319b)
  • [3] S. Chowla and H. J. Ryser, Combinatorial problems, Canadian Journal of Mathematics vol. 2 (1950) pp. 93-99. MR 0032551 (11:306f)
  • [4] J. A. Todd, A combinatorial problem, Journal of Mathematics and Physics vol. 12 (1933) pp. 321-333.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0036732-5
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society